Domain semirings united

Fahrenberg Uli and Johansen Christian and Struth Georg and Ziemiański Krzysztof: Domain semirings united. In: Acta cybernetica, (25) 3. pp. 575-583. (2022)

[thumbnail of cybernetica_025_numb_003_575-583.pdf] Cikk, tanulmány, mű

Download (215kB)


Domain operations on semirings have been axiomatised in two different ways: by a map from an additively idempotent semiring into a boolean subalgebra of the semiring bounded by the additive and multiplicative unit of the semiring, or by an endofunction on a semiring that induces a distributive lattice bounded by the two units as its image. This note presents classes of semirings where these approaches coincide.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2022
Volume: 25
Number: 3
ISSN: 0324-721X
Page Range: pp. 575-583
Language: English
Publisher: University of Szeged, Institute of Informatics
Place of Publication: Szeged
Event Title: Conference of PhD Students in Computer Science (12.) (2020) (Szeged)
Related URLs:
DOI: 10.14232/actacyb.291111
Uncontrolled Keywords: Számítástechnika
Additional Information: Bibliogr.: 583. p. ; ill. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2022. May. 13. 09:07
Last Modified: 2022. May. 13. 09:13

Actions (login required)

View Item View Item